# SDR DL72S952844

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- Engine: Pwa JT8D15
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 97907841
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, HAD NR 2 ENGINE START VALVE LIGHT ILLUMINATE.  PER CHECKLIST, ENGINE WAS SHUTDOWN.  FOUND NR 2 ENGINE START VALVE WITH SOLENOID SEPARATED FROM HOUSING.  REPLACED VALVE, OPERATION NORMAL.
